Pacific Journal of Mathematics

Annular bundles.

Marco Abate

Article information

Source
Pacific J. Math., Volume 134, Number 1 (1988), 1-26.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689364

Mathematical Reviews number (MathSciNet)
MR953498

Zentralblatt MATH identifier
0619.32008

Subjects
Primary: 32L05: Holomorphic bundles and generalizations
Secondary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Citation

Abate, Marco. Annular bundles. Pacific J. Math. 134 (1988), no. 1, 1--26. https://projecteuclid.org/euclid.pjm/1102689364


Export citation

References

  • [Bl] E. Bedford, Invariant forms on complex manifolds with application to holo- morphic mappings, Math. Ann., 265 (1983), 377-397.
  • [B2] E. Bedford, On the automorphism group of a Stein manifold, Math. Ann., 266 (1984), 215-227.
  • [BB] E. Bedford and S. Bell, Proper self maps of weakly pseudoconvex domains, Math. Ann., 261 (1982), 47-49.
  • [BBu] E. Bedford and D. Burns, Holomorphic mappings of annuli in Cn and the associated extremalfunction, Ann. Scuola Norm. Sup. Pisa, 6 (1979),381-- 414.
  • [Bi] B. Bigolin, GruppidiAeppeli, Ann. ScuolaNorm. Sup. Pisa,23 (1969),259- 287.
  • [CLN] S. S. Chern, H. Levine and L. Niremberg, Intrinsic norms on a complex manifold, in Global Analysis (papers in honor of K. Kodaira), Princeton University Press,Princeton,1968.
  • [H] H. Huber, ber analytische Abbildungen von Ringgebieten inRinggebiete, Comp. Math.,9 (1951), 161-168.
  • [K] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, New York,1982.
  • [Kr] S. G. Krantz, Function Theory of Several Complex Variables,Wiley, New York,1982.
  • [LO1] H. J. Landau and R. Osserman, Some distorsion theoremsfor multivalent mappings,Proc. Amer. Math. Soc, 10 (1959), 87-91.
  • [LO2] H. J. Landau and R. Osserman, On analytic mappings of Riemann surfaces, J. Analyse Math., 7 (1959-60), 249-279.
  • [M] W. S.Massey,SingularHomology Theory,Springer-Verlag, Berlin, 1980.
  • [Mo] N. Mok,Rigidity of holomorphic self-mappings and theautomorphism groups of hyperbolic Stein spaces,Math.Ann., 266 (1984), 433-447.
  • [N] R. Narasimhan, Several Complex Variables,University of Chicago Press, Chicago,1971.
  • [P] L. S. Pontrjagin, TopologicalGroups,Gordon & Breach, New York,1966.